abdominal pain, nausea, headaches, brown discharge
I've had problems with periods on and off for a while and have had to start taking the pill, lately my discharge has gone to a brown colour and my stomach pains have gotten a lot worse I'm scared to go to the doctors to get swabs and I was wondering if it could be anything not so serious, could the pill be affecting my discharge, making me feel nauseous whenever I eat?
The pill could well be causing this since these can be side effects of the pill, but it could be other things. I would urge you to go see a doctor, could be that you need to change to a different pill. But getting swabs etc is essential to rule out other things. You don't want to have something that could turn more serious and affect your fertility later in life.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.